Alert archive / Indiana / Flash Flood Warnings in 2009
Flash Flood Warning 57, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Sep 6, 2009, 8:46 AM EDT for Crawford County, Orange County, Indiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 6, 2009, 8:46 AM EDT (12:46 UTC)
- Expired
- Sep 6, 2009, 11:45 AM EDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Crawford County, IN, Orange County, IN
The radar
The Louisville radar (KLVX), 59 km from the middle of the area, began a volume at 12:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 6, 9:35 AM EDT | FLASH FLOOD | Valeene, IN | 2 TO 4 INCHES OF WATER FLOWING OVER VALENE RD AND WILL CLOSE THE ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 49 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 0.8 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1449 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLMK 061246
FFWLMK
INC025-117-061545-
/O.NEW.KLMK.FF.W.0057.090906T1246Z-090906T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
846 AM EDT SUN SEP 6 2009
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN CRAWFORD COUNTY IN SOUTH CENTRAL INDIANA...
SOUTHEASTERN ORANGE COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 1145 AM EDT
* AT 843 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. 2 TO 3
INCHES OF RAIN HAS FALLEN AND MORE HEAVY RAIN WILL OCCUR OVER THE
NEXT HOUR CAUSING FLOODING PROBLEMS.
* THE STORM PRODUCING FLASH FLOODING WILL REMAIN OVER MAINLY RURAL
AREAS OF NORTHEASTERN CRAWFORD AND SOUTHEASTERN ORANGE COUNTIES...
INCLUDING VALEENE AND BACON.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3842 8631 3842 8627 3841 8627 3833 8628
3833 8646 3847 8646 3847 8631
$$
AML2 follow-up statements
000
WGUS73 KLMK 061353
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
953 AM EDT SUN SEP 6 2009
INC025-117-061545-
/O.CON.KLMK.FF.W.0057.000000T0000Z-090906T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ORANGE IN-CRAWFORD IN-
953 AM EDT SUN SEP 6 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 AM EDT FOR
NORTHEASTERN CRAWFORD AND SOUTHEASTERN ORANGE COUNTIES...
AT 952 AM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A
THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED AREA. A
PORTION OF VALEENE ROAD HAD 2 TO 4 INCHES OF FLOWING WATER OVER IT.
THE ROAD MAY BE CLOSED.
* THE STORM PRODUCING FLASH FLOODING WILL REMAIN OVER MAINLY RURAL
AREAS OF NORTHEASTERN CRAWFORD AND SOUTHEASTERN ORANGE COUNTIES...
INCLUDING VALEENE.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3842 8631 3842 8627 3841 8627 3833 8628
3833 8646 3847 8646 3847 8631
$$
AML000
WGUS73 KLMK 061539
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1139 AM EDT SUN SEP 6 2009
INC025-117-061548-
/O.EXP.KLMK.FF.W.0057.000000T0000Z-090906T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ORANGE IN-CRAWFORD IN-
1139 AM EDT SUN SEP 6 2009
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1145 AM EDT FOR
NORTHEASTERN CRAWFORD AND SOUTHEASTERN ORANGE COUNTIES...
THE STORMS THAT CAUSED FLASH FLOODING OVER THE AREA HAVE MOVED OUT
AND FLOOD WATERS HAVE RECEDED. THEREFORE...THE WARNING WILL BE
ALLOWED TO EXPIRE.
LAT...LON 3842 8631 3842 8627 3841 8627 3833 8628
3833 8646 3847 8646 3847 8631
$$
AMLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Sep 6, 8:32 AM EDT, 14 minutes earlier.
Area forecast discussion, Sep 6, 8:32 AM EDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 832 AM EDT SUN SEP 6 2009 .UPDATE #1... UPDATED TO INCREASE POPS OVER SOUTHERN INDIANA THIS MORNING. SOME PRETTY HEAVY RAIN WITH RADAR ESTIMATED RAINFALL TOTALS BETWEEN 2 TO 3 INCHES EXPECTED TO CROSS THIS AREA OVER THE NEXT FEW HOURS. && .SHORT TERM (TODAY AND TONIGHT)... AREA OF SHOWERS AND ISOLATED THUNDER THAT MOVED THROUGH NORTHWEST HALF OF THE FORECAST AREA OVERNIGHT WAS RAPDILY DIMINISHING AT 3 AM AND SHOULD BE JUST A MEMORY BY SUNRISE. NORTHWARD MOVEMENT OF THE SHOWERS WAS AROUND AN UPPER LOW OVER CENTRAL ILLINOIS WHICH WILL MOVE LITTLE OVER THE NEXT 24 HOURS. WEAK VORT LOBES ROTATING AROUND THIS FEATURE WILL HELP GENERATE ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON. TIMING AND LOCATION WILL BE HIGHLY DEPENDENT UPON BREAKS IN CLOUDCOVER TO HELP WITH DIURNAL HEATING...AS WELL AS SUBTLE BOUNDARIES LINGERING FROM EARLIER CONVECTION WHICH SHOULD PROVIDE JUST ENOUGH LOW LEVEL CONVERGENCE TO AID INITIAL CONVECTION. THE BEST CHANCES FOR PRECIP APPEAR TO BE WEST OF I-75 BASED ON LOCATION OF THE LOW. SOME UNCERTAINTY DOES EXIST THOUGH...AS MODELS ARE NOT IN AGREEMENT ON HANDLING THE ILLINOIS LOW. THUNDERSTORMS WILL AGAIN BE HEAVY RAIN MAKERS...THOUGH AREAL COVERAGE OF THE HEAVIEST RAINFALL WILL AGAIN BE VERY ISOLATED...SO LITTLE THREAT OF FLOODING. TEMPERATURE-WISE...CLOUDS WILL SHAVE 3-5 DEGREES OFF OF SATURDAY MAX TEMPS FOR HIGHS TODAY. WITH WEAK EASTERLY SURFACE WINDS...DEWPOINTS WILL CONTINUE TO HOVER IN THE UPPER 50S TO LOWER 60S...RESULTIN IN MIN TEMPS TONIGHT IN THE LOWER TO MID 60S. .LONG TERM (MONDAY THROUGH SATURDAY)... MONDAY THROUGH WEDNESDAY NIGHT... PERSISTENT/PESKY UPPER LOW AT 500MB IS FCST TO LINGER ACROSS THE OHIO VALLEY THROUGH THIS PORTION OF THE FCST PD. WITH THE H5 TROF AXIS EXPECTED TO REMAIN JUST WEST OF HERE...WELL BE IN THE FAVORABLE SE QUAD ALOFT FOR SHOWERS AND THUNDERSTORMS. GENERALLY LEANED CLOSER TO THE 00Z NAM-WRF SOLUTIONS HERE AS THEY HAVE BEEN A LITTLE BIT BETTER THAN THE GFS SOLUTIONS OF LATE. WITH THAT SAID...AS THE UPPER LOW MAINTAINS ITS GRIP OVER THE OHIO VALLEY...WE SHOULD SEE PERIODS OF CONVECTION ACROSS THE AREA. MUCH OF THIS WILL LIKELY BE DIURNALLY DRIVEN WITH THE BEST CHANCES/HIGHEST COVERAGE COMING DURING THE AFTERNOON/EVENING HOURS. GIVEN THE NAM SOLUTIONS TONIGHT...IVE INCREASED POPS TO LIKELY FOR MON AFTERNOON/EVENING. AFTERNOON/EVENING POPS ARE LIKELY AGAIN ON TUE/WED AS THE UPPER LOW SPINS ACROSS THE REGION. TEMPERATURES ARE LIKELY TO REMAIN BELOW NORMAL FOR THIS TIME OF THE YEAR...DUE TO CLOUDS AND ASSOCIATED PRECIPITATION. HIGHS FOR MONDAY WILL BE COOLER THAN PREVIOUSLY FCST WITH READINGS TOPPING OUT IN THE UPPER 70S. A SLIGHT MODERATION IN TEMPS SEEMS OK AT THIS POINT FOR TUE/WED WITH READINGS WARMING TO 80 OR IN THE VERY LOW 80S. OVERNIGHT LOWS THROUGH THE PD WILL REMAIN IN THE LOWER 60S. THURSDAY THROUGH SATURDAY... LONG TERM MODEL AGREEMENT SEEMS TO BE ON THE UPTICK THIS EVENING AS THE 06/00Z RUNS OF THE GFS AND EURO SEEM TO BE COMING INTO BETTER AGREEMENT WITH FCST THROUGH THIS PD. BOTH MODELS SHOW PESKY UPPER LOW SLOWLY DEPARTING TO THE NORTHEAST AT THE BEGINNING OF THE PD. AS THIS OCCURS...SECONDARY H5 LOW IS FCST TO DROP OUT OF CANADA AND DEVELOP INTO A LARGE H5 GYRE ACROSS THE UPPER MIDWEST. WHILE THE OP GFS SOLUTIONS HAVE BEEN SHOWING THIS FCST EVOLUTION OVER THE PAST FEW RUNS...THE 06/00Z EURO SOLUTION REALLY JUMPED ON TO IT WITH TONIGHTS RUN. WITH THE FIRST UPPER LOW DEPARTING THE AREA ON THURSDAY...IT APPEARS THAT CONDITIONS MAY BE DRY HERE AS WELL BE ON THE BACK SIDE OF THE WAVE. FOR NOW HAVE TRENDED THE FCST DRY HERE BASED ON THE MULTI-MODEL ENSEMBLES. AS THE NEXT H5 LOW DROPS SOUTHEAST IN THE FRI/SAT PD...ASSOCIATED SFC COLD FRONT WILL PUSH INTO THE REGION BRINGING CONVECTION BACK INTO THE FCST FOR FRI/SAT. 06/00Z GFS ENSEMBLE POPS SUGGEST CHANCE POPS ATTM...SO WILL CONTINUE THESE HERE. TEMPERATURES WILL CONTINUE TO BE NEAR NORMAL THROUGH THIS PORTION OF THE FCST PD. HIGHS THU/FRI SHOULD BE IN THE LOW-MID 80S WITH A COOL DOWN COMING ON SATURDAY AS PRECIP/FRONTAL BOUNDARY CROSS THE AREA. OVERNIGHT LOWS WILL BE IN THE LOWER-MID 60S. COOLER TEMPERATURES ARE POSSIBLE BEYOND THE FCST PD DEPENDING ON WHERE THE LARGE H5 LOW MIGRATES. IF THE CURRENT FCST HOLDS...AND THE LOW STAYS TO OUR NORTHEAST...BEST PUSH OF MUCH BELOW NORMAL TEMPS WILL REMAIN ACROSS THE NORTHERN-CENTRAL PLAINS. THIS MODIFIED AIRMASS MAY EVENTUALLY REACH THE OHIO VALLEY BY THE 15-16TH. && .AVIATION (12Z TAFS)... SHRA ALREADY STARTING TO REDEVELOP N OF THE OHIO RIVER W AND NW OF SDF IN CWA...WITH MUCH LARGER AREA FARTHER W. THIS IS IN RESPONSE TO ANOTHER WAVE SWINGING AROUND UPR LEVEL LOW OVER CENTRAL IL ATTM. NO EASILY IDENTIFIABLE BOUNDARIES FOR CONVECTION TO FIRE ON TO BE SEEN ON SATELLITE OR RADAR...AND MODELS AREA NOT HANDLING SYSTEM WELL, SO BEST TIMING WILL BE EXTRAPOLATION OF PCPN AFTER IT DEVELOPS. SOME MVFR VSBYS EARLY THIS MORNING IN RESPONSE TO OVERNIGHT RAINFALL...BUT THESE SHOULD ONLY BE AROUND UNTIL SHORTLY AFTER SUNRISE. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && UPDATE.......AML SHORT TERM...JBS LONG TERM....MRJ AVIATION.....JBS
Hazardous weather outlook, Sep 6, 4:02 AM EDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 402 AM EDT SUN SEP 6 2009 INZ076>079-083-084-089>092-KYZ023>034-038-039-045>047-053>055- 061>066-070>078-081-082-070815- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-SPENCER KY- ANDERSON KY-NELSON KY-WASHINGTON KY-MERCER KY-LARUE KY-MARION KY- BOYLE KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY- CASEY KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY- MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- 402 AM EDT SUN SEP 6 2009 /302 AM CDT SUN SEP 6 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND ISOLATED THUNDERSTORMS WILL REDEVELOP TODAY ACROSS PARTS OF CENTRAL KENTUCKY AND SOUTHERN INDIANA. WHILE WIDESPREAD HEAVY RAINS ARE NOT EXPECTED.....ISOLATED DOWNPOURS WILL BE CAPABLE OF PRODUCING DECREASED VISIBILITY AND BRIEF LOCALIZED PONDING OF WATER IN POOR DRAINAGE AREAS...ESPECIALLY WEST OF INTERSTATE 65. IN ADDITION TO LOCALIZED HEAVY RAINFALL...DANGEROUS CLOUD-TO-GROUND LIGHTNING WILL ACCOMPANY SOME OF THE STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SHOWERS AND THUNDERSTORMS ARE LIKELY MONDAY AFTERNOON AND EVENING. SCATTERED SHOWERS AND THUNDERSTORMS WILL ALSO BE POSSIBLE TUESDAY AND WEDNESDAY AND AGAIN ON FRIDAY AND SATURDAY. ANY STORM WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL...GUSTY WINDS AND DANGEROUS CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... KYZ035>037-040>043-048-049-056-057-067-070815- FRANKLIN KY-SCOTT KY-HARRISON KY-WOODFORD KY-FAYETTE KY- BOURBON KY-NICHOLAS KY-JESSAMINE KY-CLARK KY-GARRARD KY- MADISON KY-LINCOLN KY- 402 AM EDT SUN SEP 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED BY AFTERNOON. IN ADDITION TO DANGEROUS CLOUD-TO-GROUND LIGHTNING...ISOLATED LOCATIONS COULD RECEIVE A BRIEF HEAVY DOWNPOUR REDUCING VISIBILITY FOR A TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SHOWERS AND THUNDERSTORMS ARE LIKELY MONDAY AFTERNOON AND EVENING. SCATTERED SHOWERS AND THUNDERSTORMS WILL ALSO BE POSSIBLE TUESDAY AND WEDNESDAY AND AGAIN ON FRIDAY AND SATURDAY. ANY STORM WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL...GUSTY WINDS AND DANGEROUS CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. JBS/MJ
In the hours before
Special weather statement, Sep 6, 7:44 AM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 744 AM EDT SUN SEP 6 2009 INZ076-077-083-084-089-090-KYZ024-025-061230- BRECKINRIDGE-CRAWFORD-DUBOIS-HARRISON-MEADE-ORANGE-PERRY-WASHINGTON- 744 AM EDT SUN SEP 6 2009 ...STRONG THUNDERSTORMS WITH HEAVY RAIN...AND DANGEROUS LIGHTNING... AT 740 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES NORTHEAST OF ENGLISH AND MOVING NORTHEAST AT 15 MPH. IN ADDITION...MORE THUNDERSTORMS FROM JASPER TO BOONVILLE WERE MOVING EAST AT 15 MPH INTO THE AREA. FREQUENT DEADLY LIGHTNING...AND TORRENTIAL RAIN WITH RAINFALL AMOUNTS OF AROUND ONE AND ONE HALF TO TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE HALF MILE...ARE EXPECTED WITH THESE STORMS. THIS STORM WILL BE... NEAR HUNTINGBURG AROUND 850 AM EDT... NEAR SALEM AROUND 830 AM EDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. && AML
Special weather statement, Sep 6, 8:37 AM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 837 AM EDT SUN SEP 6 2009 INZ076-077-083-084-089-090-061315- CRAWFORD-DUBOIS-HARRISON-ORANGE-PERRY-WASHINGTON- 837 AM EDT SUN SEP 6 2009 ...STRONG THUNDERSTORMS WITH HEAVY RAIN...AND DANGEROUS LIGHTNING... AT 832 AM EDT/732 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF SHOALS TO SANTA CLAUS...AND MOVING NORTHEAST AT 20 MPH. IN ADDITION...STRONG STORMS WERE OCCURING OUT AHEAD OF THE LINE NEAR VALEENE AND PALMYRA AS WELL. FREQUENT DEADLY LIGHTNING...AND TORRENTIAL RAIN WITH RAINFALL AMOUNTS OF AROUND ONE AND ONE HALF TO TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE HALF MILE...ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR PAOLI AROUND 915 AM EDT. THIS STORM WILL AFFECT INTERSTATE 64 IN INDIANA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. && AML
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 8:29 AM EDT | Flash Flood Warning | LMK | Dubois | 3 hr |
| Sep 6, 9:50 AM EDT | Flash Flood Warning | LMK | Orange, Washington | 3 hr |
| Sep 6, 9:54 AM EDT | Areal Flood Advisory | LMK | Crawford, Perry | 111 min |
Nearby
Flash Flood Warnings in Indiana, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.